Sur les sommes riemanniennes
Compositio Mathematica, Volume 7 (1940), p. 376-389
@article{CM_1940__7__376_0,
     author = {Marcinkiewicz, Joseph and Salem, R.},
     title = {Sur les sommes riemanniennes},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     pages = {376-389},
     zbl = {0022.33001},
     mrnumber = {1272},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1940__7__376_0}
}
Marcinkiewicz, J.; Salem, R. Sur les sommes riemanniennes. Compositio Mathematica, Volume 7 (1940) pp. 376-389. http://www.numdam.org/item/CM_1940__7__376_0/